# SDR UIEA2017072801367

- Difficulty date: July 22, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 75,187 hours, 13,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Net
- Condition: Torn
- Location: Bs 2040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO NET AT BS 2040 FOUND TORN.  REPAIRED IAW CMM 25-50-00 AND RI-25-54-11961.
